02-24-2005, 01:28 PM #1
What exactly are the consequences of missing a test E shot?
Just for knowledge purposes, say I shoot every sun and wed....what if i missed a wednesday and did it on say....friday? Anything wrong with that?
02-24-2005, 01:30 PM #2
I would say the biggest is that your penis will fall off.
02-24-2005, 01:32 PM #3
I was looking for a serious answer...as in test lvls fluctuating...increased side effects? But thanks for the immaturity bro.
02-24-2005, 01:33 PM #4
I just came back to give you the answer but forget it.
02-24-2005, 01:34 PM #5
Did I insult you, or say anything stupid?
02-24-2005, 01:35 PM #6
No not at all.
02-24-2005, 01:36 PM #7
just more unsteady blood levels....stay disciplined and with your routine at all times.
02-24-2005, 01:37 PM #8
Ya the biggest thing would be blood levels would drop probably a little! As far as sides you wont see any for missing 1 injection.
02-24-2005, 01:38 PM #9
just pick back up, or.. change your injection days.. to +1..
normal schedule Mon thur
missed monday.. so do tues fri
then go from there..
if you miss it and it's thursday.. just do thurs.. monday..
there ya go..The answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
02-24-2005, 01:40 PM #10Originally Posted by 1victor
02-24-2005, 01:53 PM #11New Member
- Join Date
- Feb 2005
can you just change your cycle to just fri and tues or shift one day im a newbe wanting to find out as well
02-24-2005, 02:39 PM #12
because of the drop and rise (when you atek your shot again) you could have some sides like acne, nothing major, no worries. Just take it asap
02-24-2005, 02:48 PM #13Originally Posted by 1victor
02-24-2005, 02:50 PM #14
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)